# SDR DALA2023081406615

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CRACK ON INNER SKIN OF R4 PAX DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00628: INNER SKIN OF PASENGER DOOR R4 AT PAX CABIN WAS REPAIRED PER ER/A 610859-14. (2908319)
